MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC
Model Number MMT-864
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in czech republic.On (b)(6) 2022, it was reported that while the patient was sleeping, the infusion set's tubing broke into half.The site location was left side of patient's buttock and the pump was on the belt.The infusion had been used for one day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 60/6 PCC
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16377742
Report Number3003442380-2023-00166
Device Sequence Number12344061
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/01/2022
Device Model NumberMMT-864
Device Lot Number5299919
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date02/15/2023
Patient Sequence Number1
Patient SexUnknown